This may be a silly question, but, when do you usually see side effects with antipsychotics? I started a titration pack of fanapt 3 days ago and the only side effect I have noticed is slightly dry eyes. Is this a good sign? Am I out of the woods? Will I get more side effects as the dosage goes up?
It’s hard to say, time will show. I was on Risperidone 2 mg + two other meds for side effects, but basically felt fine. Then they increased my dose to 3 mg and hell started. Now I’m on Seroquel 500 mg with no side effects. If you are sensitive to side effects to this particular drug you will properly feel it when the dosage is increased (that’s my experience), but hey, maybe you’re not, hopefully Finding the right meds is a drag, but the side effects should never be worse than symptoms.
So far so good
I tried Fanapt for a little while, and after I had been on it for a few weeks at only 6 mg per day, I started feeling faint/dizzy sometimes when I stood up. So I stopped taking it.
I think for some of the side effects, you’ll notice them quickly, within days, and others may take a few weeks to show up.
I take Invega Sustena and Risperdal 3mg, and I get tremors, restlessness, and stiff muscles, and the tremors and restlessness showed up fairly quickly. I don’t remember how long. It took a few months before I started feeling the stiff muscles though…
Hey can you please share, are you still on Invega, how many injections? How long until the stiff muscles went away?
Typically, we like to leave inactive threads alone and just start a new thread instead. This is different than how some forums are run, but we do it this way because it frequently upsets users to have old topics revived when they are no longer relevant. It can also be frustrating to the person who revived the thread when they don’t get a reply, because the original poster is no longer active or no longer finds the topic relevant. Feel free to start a new thread on this topic.